# SDR SWAA2023052348441

- Difficulty date: May 13, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 45,621 hours, 27,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX EMERGENCY LIGHT POWER SUPPLY M1670 INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AND POWER SUPPLY (M1670) IN REF WITH B737 AMM 33-51-06-960-806.OPS CHECK NORMAL.;[02] VERIFIED REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AND POWER SUPPLY (M1670).
